ContractiveiMappings Having Mixed Finite MonotoneiProperty in GeneralizediMetric Spaces

Main Article Content

Zena Hussein Maibed

Abstract

In thisipaper, we introduce the concepts of the modified tupledicoincidence points and the  mixed finiteimonotone property. Also the existenceiand uniquenessiof modified tupled coincidenceipoint is discusses without continuous condition for mappings having imixed finite monotoneiproperty in generalizedimetric spaces.

Article Details

How to Cite
MAIBED, Zena Hussein. ContractiveiMappings Having Mixed Finite MonotoneiProperty in GeneralizediMetric Spaces. Ibn AL- Haitham Journal For Pure and Applied Science, [S.l.], v. 32, n. 1, p. 157-166, jan. 2019. ISSN 2521-3407. Available at: <http://jih.uobaghdad.edu.iq/index.php/j/article/view/1988>. Date accessed: 26 aug. 2019. doi: http://dx.doi.org/10.30526/32.1.1988.
Section
mathematics